Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
damcal

bp gel whilst taking accutane?

Recommended Posts

hi ive been on (ro)accutane for a week now to treat the acne on my back and neck...i had great success with 'the regimen' for the acne on my face it cleared it up around 80%....but a week into my accutane treatment (40mg a day) ive noticed that benzoyl peroxide (BP gel) when applied to my face now really burns the skin, it passes after abouit 10 minutes but i can only see it getting worse the longer im on accutane....any advice?

Share this post


Link to post
Share on other sites

No, don't. It's an antibiotic, and makes your skin really sensitive. You'll destroy your skin. Ask your doctor what the best topical is for you to use, if anything.

Best of luck.

Share this post


Link to post
Share on other sites

No way! Stay off of BP, SA, ANYTHING like that while on accutane. Really not wise to use harsh topicals while on it, it'll destroy your skin

Share this post


Link to post
Share on other sites

Don't do it dude! Like the folks above said, Ro-ac dries your skin really bad. Using another astringent on top of it would be murder for your skin. I was on Ro-ac for 3 months, then after my treatment period, I started to get the odd spot here and there. That's when I satrted to use BP cream again. I still get the odd spot here and there but BP pretty much controls it now.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×